×

zbMATH — the first resource for mathematics

Iitaka’s fibrations via multiplier ideals. (English) Zbl 1055.14011
In this paper one gives a new construction (characterization) of Iitaka’s fibration of algebraic varieties by multiplier ideals. The main ingredient is an intersection number of a line bundle and a curve, using the notion of asymptotic multiplier ideal sheaves, introduced by L. Ein [in: Algebraic geometry, Proc. Symp. Pure Math. 62, 203–219 (1997; Zbl 0978.14004)] and Y. Kawamata [J. Am. Math. Soc. 12, 85–92 (1999; Zbl 0906.14001)].

MSC:
14E05 Rational and birational maps
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bauer Th., Campana F., Eckl Th., Kebekus S., Peternell Th., Rams S., Szemberg T. and Wotzlaw L., A reduction map for nef line bundles, math.AG/0106147. · Zbl 1054.14019
[2] Jean-Pierre Demailly, \?² vanishing theorems for positive line bundles and adjunction theory, Transcendental methods in algebraic geometry (Cetraro, 1994) Lecture Notes in Math., vol. 1646, Springer, Berlin, 1996, pp. 1 – 97. · Zbl 0883.14005
[3] Jean-Pierre Demailly, Méthodes \?² et résultats effectifs en géométrie algébrique, Astérisque 266 (2000), Exp. No. 852, 3, 59 – 90 (French, with French summary). Séminaire Bourbaki, Vol. 1998/99.
[4] Jean-Pierre Demailly, Lawrence Ein, and Robert Lazarsfeld, A subadditivity property of multiplier ideals, Michigan Math. J. 48 (2000), 137 – 156. Dedicated to William Fulton on the occasion of his 60th birthday. · Zbl 1077.14516
[5] Lawrence Ein, Multiplier ideals, vanishing theorems and applications, Algebraic geometry — Santa Cruz 1995, Proc. Sympos. Pure Math., vol. 62, Amer. Math. Soc., Providence, RI, 1997, pp. 203 – 219. · Zbl 0978.14004
[6] Shigeru Iitaka, On \?-dimensions of algebraic varieties, J. Math. Soc. Japan 23 (1971), 356 – 373. · Zbl 0212.53802
[7] Yujiro Kawamata, Deformations of canonical singularities, J. Amer. Math. Soc. 12 (1999), no. 1, 85 – 92. · Zbl 0906.14001
[8] Yujiro Kawamata, On the extension problem of pluricanonical forms, Algebraic geometry: Hirzebruch 70 (Warsaw, 1998) Contemp. Math., vol. 241, Amer. Math. Soc., Providence, RI, 1999, pp. 193 – 207. · Zbl 0972.14005
[9] Yujiro Kawamata, Katsumi Matsuda, and Kenji Matsuki, Introduction to the minimal model problem, Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 283 – 360. · Zbl 0672.14006
[10] Lazarsfeld R., Multiplier Ideals for Algebraic Geometers, August 15, 2000.
[11] Tsuji H., Numerically trivial fibrations, math.AG/0001023.
[12] P. M. H. Wilson, On the canonical ring of algebraic varieties, Compositio Math. 43 (1981), no. 3, 365 – 385. · Zbl 0459.14006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.